# SDR REXA2014021400207

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 15,671 hours, 15,034 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S CALL LIGHT COVER ON EMERGENCY EXIT SIGN MISSING.  INSTALLED FLIGHT ATTENDANT`S CALL LIGHT COVER IAW AMM 33-51-14.
